ZHEJIANG MEDICINES&HEALTH PRODUCTS I/E CO.,LTD

 

2014 China Top Five Member Exporters of Pharmaceutical Formulations

Home
Products
About Us
Factory Tour
Quality Control
Contact Us
Request A Quote
Home ProductsTablets Medicines

Paracetamol Tablets 500MG Antipyretic - analgesic Medicines 10*10's / Box

Good quality Capsules Medicines for sales
Good quality Capsules Medicines for sales
Have rich experience for this fireld, Competitive price, Fast delivery and Excellent service.

—— Javed Abdullah

A professional company,have a hard working team,very friendly

—— Puvi Manohar

I'm Online Chat Now

Paracetamol Tablets 500MG Antipyretic - analgesic Medicines 10*10's / Box

China Paracetamol Tablets 500MG Antipyretic - analgesic Medicines 10*10's / Box supplier

Large Image :  Paracetamol Tablets 500MG Antipyretic - analgesic Medicines 10*10's / Box

Product Details:

Place of Origin: China
Brand Name: ZMC
Certification: GMP
Model Number: 500MG

Payment & Shipping Terms:

Minimum Order Quantity: 1,000,000 tablets
Price: Negotiation
Packaging Details: 10*10TABLETS/BOX*200/CATON
Delivery Time: Negotiation
Payment Terms: T/T, L/C, D/A, Western Union
Supply Ability: 30,000,000 tablets per month
Detailed Product Description
Product Name: Paracetamol Tablets Composition: Each Tablet Contains: Paracetamol 500 Mg
Standard: BP/USP Package: 10*10TABLETS/BOX*200/CATON
Indications: For The Relief Of Mild To Moderate Pain And Fever Storage Instructions: Store Below 25°C. Protect From Light And Moisture.
Expiration Date: 3 Years

PARACETAMOL 500 mg Tablets

 

COMPOSITION:

Each tablet contains:Paracetamol 500 mg

 

PHARMACOLOGICAL ACTION:

Paracetamol has analgesic and antipyretic effects similar to those of aspirin. However, it has no anti-inflammatory effect and does not share the antirheumatic properties of the salicylates. It is rapidly and practically completely absorbed from the gastro-intestinal tract. The concentration in plasma reaches a peak in 30 to 60 minutes and the plasma half-life is about 2 hours after therapeutic doses. It is distributed into most body tissues.

 

INDICATIONS:

For the relief of mild to moderate pain and fever.

 

CONTRA-INDICATIONS:

Sensitivity to paracetamol.
Severe liver function impairment.

 

WARNING:
Dosage in excess of those recommended may cause severe liver damage. Patients suffering from liver or kidney disease should only take paracetamol under medical supervision. Consult your doctor if no relief is obtained from the recommended dosage.

 

DOSAGE AND DIRECTIONS FOR USE:

Adults
1 to 2 tablets every 4 hours when necessary (maximum 8 tablets in 24 hours).
Children 6 - 12 years
½ to 1 tablet when necessary (maximum 4 tablets in 24 hours).
Children under 6 years
Paracetamol tablets are not recommended.

Paracetamol Tablets 500MG Antipyretic - analgesic Medicines 10*10's / Box

SIDE EFFECTS AND SPECIAL PRECAUTIONS:

Skin rashes and other allergic reactions may occur occasionally. The rash is usually erythematous or urticarial but sometimes more serious and may be accompanied by drug fever and mucosal lesions. In a few cases the use of paracetamol has been associated with the occurrence of thrombocytopaenia, neutropaenia, pancytopaenia, leucopaenia and agranulocytosis. The dose should be reduced in renal functional impairment.
Paracetamol should also be given with care to patients taking other drugs that affect the liver such as the barbiturates.
The absorption of paracetamol may be accelerated by metoclopramide. Excretion may be affected and plasma concentrations altered when administered with probenecid.
Prolonged excessive use may cause irreversible kidney damage.

STORAGE INSTRUCTIONS:

Store below 25°C. Protect from light and moisture. Keep out of reach of children.

Contact Details
ZHEJIANG MEDICINES&HEALTH PRODUCTS I/E CO.,LTD

Contact Person: Mrs Zhang Ningning

Send your inquiry directly to us (0 / 3000)